Alert archive / Louisiana / Flash Flood Warnings in 2016

Flash Flood Warning 58, NWS New Orleans, LA

August 12, 20169 parishes in Louisiana

NWS New Orleans, LA issued this flash flood warning at Aug 12, 2016, 6:50 PM CDT for 9 parishes in Louisiana. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2016, 6:50 PM CDT (23:50 UTC)
Expired
Aug 12, 2016, 10:45 PM CDT
In force
4 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

Counties Ascension Parish, LA, East Baton Rouge Parish, LA, East Feliciana Parish, LA, Iberville Parish, LA, Livingston Parish, LA, Pointe Coupee Parish, LA, Saint Helena Parish, LA, West Baton Rouge Parish, LA, West Feliciana Parish, LA

What was reported inside it

TimeReportWhereRemark
Aug 12, 8:03 PM CDTFLASH FLOODLivingston, LAWATER WAS FLOODING THE LIVINGSTON PARISH 911 CALL CENTER.
Aug 12, 10:00 PM CDTFLASH FLOOD3 N Montpelier, LA*** 1 FATAL *** A 40 YEAR OLD WOMAN DROWNED WHEN THE VEHICLE SHE AND HER FAMILY WERE TRAVELLING IN WAS SWEPT OFF OF HWY 1045. THE OTHER TWO OCCUPANTS OF THE VEHICLE WERE RESCUED. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 73 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 11.8 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2016-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 934 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2016-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
934 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
469 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
191 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

996 
WGUS54 KLIX 122350
FFWLIX
LAC005-033-037-047-063-077-091-121-125-130345-
/O.NEW.KLIX.FF.W.0058.160812T2350Z-160813T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
650 PM CDT FRI AUG 12 2016

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LIVINGSTON PARISH IN SOUTHEASTERN LOUISIANA...
  WEST BATON ROUGE PARISH IN SOUTHEASTERN LOUISIANA...
  WEST FELICIANA PARISH IN SOUTHEASTERN LOUISIANA...
  POINTE COUPEE PARISH IN SOUTHEASTERN LOUISIANA...
  ST. HELENA PARISH IN SOUTHEASTERN LOUISIANA...
  IBERVILLE PARISH IN SOUTHEASTERN LOUISIANA...
  EAST BATON ROUGE PARISH IN SOUTHEASTERN LOUISIANA...
  EAST FELICIANA PARISH IN SOUTHEASTERN LOUISIANA...
  ASCENSION PARISH IN SOUTHEASTERN LOUISIANA...

* UNTIL 1045 PM CDT

* AT 646 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
  THAT LIGHT TO MODERATE RAIN WAS CONTINUING TO FALL OVER A LARGE
  PORTION OF THE WARNED AREA. SOME LOCATIONS WITHIN THE WARNED AREA
  ARE NO LONGER RECEIVING RAIN AT THIS TIME BUT MANY AREA STREAMS
  ARE OUT OF THEIR BANKS. FLOODING IS WIDESPREAD AND SIGNIFICANT. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BATON ROUGE...ZACHARY...BAKER...DENHAM SPRINGS...GONZALES...
  DONALDSONVILLE...PLAQUEMINE...PORT ALLEN...NEW ROADS...JACKSON...
  ST.
  FRANCISVILLE...CLINTON...GREENSBURG...OAK HILLS PLACE...ST. GABRIEL...
  WALKER...ADDIS...BRUSLY...WHITE CASTLE AND LIVINGSTON.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA THROUGH 10:45 PM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3099 9161 3097 9058 3049 9057 3038 9050
      3031 9049 3024 9056 3010 9095 3005 9137
      3010 9138 3010 9146 3020 9149 3023 9148
      3024 9154 3061 9175 3071 9173 3079 9177
      3096 9179

$$

11

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 4:23 PM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Aug 12, 4:23 PM CDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
423 PM CDT FRI AUG 12 2016

.SHORT TERM...

A WEAK AREA OF LOW PRESSURE WILL CONTINUE TO RETROGRADE SLOWLY
WESTWARD OVER THE NEXT 24 TO 36 HOURS. THIS ALONG WITH DEEP
TROPICAL MOISTURE BRINGING PW VALUES AS HIGH AS 2.8 INCHES WILL
CONTINUE TO BRING HEAVY RAINFALL AND THE POTENTIAL FOR FLASH
FLOODING TO THE REGION THROUGH SATURDAY AND INTO SATURDAY NIGHT.
DAYTIME HIGHS EXPECTED TO REMAIN WELL BELOW NORMAL THROUGH
SATURDAY WITH HIGHS IN THE LOW 80S WEST TO MID 80S EAST DUE TO
CLOUDS AND RAIN. FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 7AM
SUNDAY. THERE IS THE POTENTIAL FOR RAINFALL AMOUNTS OF 4 TO 8
INCHES WEST OF I-55 WITH LIGHTER AMOUNTS EASTWARD...FROM NOW
THROUGH THE WEEKEND.

.LONG TERM...

CONDITIONS GRADUALLY RETURNING TO MORE TYPICAL SUMMERLIKE
CONDITIONS WITH SCATTERED AFTERNOON AND EVENING THUNDERSTORMS AND
HIGHS RETURNING TO THE LOWER 90S BY EARLY NEXT WEEK. WEAK FRONTAL
BOUNDARY WILL REMIND STATIONARY WELL TO OUR NORTH OVER ARKANSAS
AND WESTERN TENNESSEE THROUGH EARLY NEXT WEEK. THE UPPER LEVEL
RIDGE OVER THE SOUTHEAST WILL GRADUALLY WEAKEN DURING THE EARLY
TO MIDDLE PART OF NEXT WEEK AS A SHORTWAVE UPPER LEVEL TROF SWINGS
THROUGH THE GREAT LAKES REGION.

&&

.AVIATION...

MVR TO IFR CONDITIONS AT ALL TERMINALS WITH PERIODS OF RAIN AND
EMBEDDED THUNDERSTORMS.

&&

.MARINE...

SMALL CRAFT ADVISORY UNTIL 7AM SATURDAY FOR ALL MARINE AREAS. A
BROAD AREA OF LOW PRESSURE WILL SLOWLY MOVE WESTWARD OVER THE NEXT
24 HOURS. EXPECT WIND GUSTS UP TO 25 MPH AND HIGHER INSIDE
CONVECTIVE SHOWERS AND STORMS...BRINGING ROUGH WATER CONDITIONS
OVER NIGHT TONIGHT. CONDITIONS EXPECTED TO GRADUALLY IMPROVE ON
SATURDAY AS THE LOW PRESSURE SYSTEM MOVES AWAY FROM THE AREA.

&&

.DECISION SUPPORT...

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  75  81  73  88 /  80  80  40  40
BTR  76  79  73  88 /  90  80  40  40
ASD  77  86  77  89 /  80  60  30  30
MSY  76  85  79  87 /  80  60  30  30
GPT  78  86  78  87 /  60  50  30  30
PQL  77  86  77  88 /  50  50  30  30

&&

.LIX Watches/Warnings/Advisories...
LA...Flash Flood Watch through Sunday morning for LAZ034>037-039-040-
     046>050-056>072.

GM...Small Craft Advisory until 7 AM CDT Saturday for GMZ530-532-534-
     536-538-550-552-555-557-570-572-575-577.

MS...Flash Flood Watch through Sunday morning for MSZ068>071-077-
     080>082.

GM...Small Craft Advisory until 7 AM CDT Saturday for GMZ532-534-536-
     538-550-552-555-557-570-572-575-577.

&&
Hazardous weather outlook, Aug 12, 4:30 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
430 PM CDT FRI AUG 12 2016

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-131400-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER
LA OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON LOUISIANA OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT
20 NM-
COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA
RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON LOUISIANA FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND
LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-
EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE-
WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-
ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-
UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-
UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
430 PM CDT FRI AUG 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT THE AREA
TONIGHT. THE PRIMARY THREAT WILL BE HEAVY RAINFALL AND A FLASH FLOOD
WATCH REMAINS IN EFFECT FOR ALL OF SOUTHEAST LOUISIANA AND SOUTHERN
MISSISSIPPI. A FEW THUNDERSTORMS COULD ALSO PRODUCE FREQUENT
LIGHTNING AND WIND GUSTS UP TO 40 MPH.

IN ADDITION...A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL COASTAL
WATERS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN SATURDAY
WITH SOMEWHAT LESS COVERAGE ON SUNDAY. HEAVY RAINFALL WILL BE THE
MAIN THREAT AND THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH
SUNDAY MORNING. A FEW STRONGER THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING FREQUENT LIGHTNING AND WIND GUSTS UP TO 40 MPH.

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY MONDAY
THROUGH THURSDAY. A FEW STORMS COULD BECOME STRONG... PRODUCING
FREQUENT LIGHTNING...GUSTY WINDS AND BRIEF HEAVY DOWNPOURS.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY FLOODING TO LOCAL LAW ENFORCEMENT OR THE
NATIONAL WEATHER SERVICE OFFICE IN SLIDELL.

In the hours before

Local storm report, Aug 12, 1:06 PM CDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
106 PM CDT FRI AUG 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 PM     HEAVY RAIN       1 S CENTREVILLE         31.07N 91.07W
08/12/2016  M10.25 INCH      WILKINSON          MS   PUBLIC

&&
Special weather statement, Aug 12, 2:57 PM CDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
257 PM CDT FRI AUG 12 2016

LAZ035-MSZ068-069-122100-
WEST FELICIANA-AMITE-WILKINSON-
257 PM CDT FRI AUG 12 2016

...A LINE OF SHOWERS WILL AFFECT NORTHEASTERN WEST FELICIANA
PARISH...WESTERN AMITE AND WILKINSON COUNTIES...

AT 256 PM CDT...RADAR INDICATED SHOWERS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GARDEN CITY TO NEAR NORWOOD. MOVEMENT WAS WEST AT
10 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE SHOWERS.

LOCATIONS IMPACTED INCLUDE...
CENTREVILLE...WOODVILLE...GLOSTER...DOLOROSA AND CROSBY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE SHOWERS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3137 9123 3135 9121 3135 9115 3132 9112
      3132 9109 3134 9107 3133 9104 3100 9103
      3100 9118 3099 9118 3098 9146 3131 9144
      3136 9130 3136 9128 3137 9126 3136 9126
TIME...MOT...LOC 1956Z 068DEG 10KT 3138 9116 3103 9114

24/RR
Local storm report, Aug 12, 3:37 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
337 PM CDT FRI AUG 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLASH FLOOD      ZACHARY                 30.66N 91.15W
08/12/2016                   EAST BATON ROUGE   LA   BROADCAST MEDIA

            *** 1 FATAL *** A 68 YEAR OLD MAN DROWNED WHILE TRYING TO
            ESCAPE FLOOD WATERS.

&&

DMANNING
Local storm report, Aug 12, 4:19 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
419 PM CDT FRI AUG 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HEAVY RAIN       LIVINGSTON              30.50N 90.75W
08/12/2016  M17.09 INCH      LIVINGSTON         LA   CO-OP OBSERVER

            COOP OBSERVED 17.09 INCHES OF RAIN FROM ABOUT MIDNIGHT TO
            3PM. MOST THIS MORNING DURING LONG DURATION 3 INCH PER
            HOUR RATE.

&&

AK

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 7:05 PM CDTSmall Craft AdvisoryLIX12 hr
Aug 11, 9:46 PM CDTSpecial Weather StatementLIXAscension, Livingston59 min
Aug 12, 1:36 AM CDTSpecial Weather StatementLIXSaint Tammany24 min
Aug 12, 1:55 AM CDTSpecial Weather StatementLIXSaint Helena, Tangipahoa65 min
Aug 12, 2:09 AM CDTFlash Flood WarningLIXSaint Helena, Tangipahoa3 hr
Aug 12, 3:33 AM CDTSpecial Weather StatementLIXEast Baton Rouge27 min
Aug 12, 4:16 AM CDTFlash Flood WarningLIXEast Baton Rouge, East Feliciana, Pointe Coupee, Saint Helena, West Feliciana3 hr
Aug 12, 4:23 AM CDTFlash Flood WarningLIXEast Baton Rouge, Livingston, Saint Tammany, Tangipahoa, Washington, West Baton Rouge112 min
Aug 12, 4:32 AM CDTAreal Flood AdvisoryLIXAscension, Assumption, Iberville, Jefferson, Lafourche, Livingston and 10 more118 min
Aug 12, 5:06 AM CDTFlash Flood WarningLIXSaint Helena, Tangipahoa3 hr
Aug 12, 5:40 AM CDTSpecial Weather StatementLIXLivingston65 min
Aug 12, 5:41 AM CDTSpecial Weather StatementLIXEast Feliciana64 min
Aug 12, 5:42 AM CDTSpecial Weather StatementLIXEast Feliciana63 min
Aug 12, 6:00 AM CDTFlash Flood WarningLIXAscension, East Baton Rouge, Iberville, Livingston, Pointe Coupee, Saint Tammany and 3 more3 hr
Aug 12, 6:21 AM CDTFlash Flood Warning EmergencyLIXSaint Helena3 hr
Aug 12, 6:24 AM CDTSpecial Weather StatementLIXJefferson36 min
Aug 12, 6:27 AM CDTRiver Flood WarningLIXSaint Helena44 hr
Aug 12, 6:27 AM CDTSpecial Marine WarningLIX63 min
Aug 12, 6:36 AM CDTAreal Flood AdvisoryLIXAscension, Assumption, Iberville, Jefferson, Lafourche, Livingston and 9 more3 hr
Aug 12, 6:44 AM CDTRiver Flood WarningLIXLivingston5 days
Aug 12, 6:44 AM CDTRiver Flood WarningLIXSaint Helena4 days
Aug 12, 6:52 AM CDTRiver Flood WarningLIXTangipahoa49 hr
Aug 12, 7:05 AM CDTFlash Flood WarningLIXAscension, East Baton Rouge, East Feliciana, Iberville, Livingston, Pointe Coupee and 6 more6 hr
Aug 12, 7:08 AM CDTSpecial Weather StatementLIXWest Feliciana67 min
Aug 12, 7:12 AM CDTRiver Flood WarningLIXWashington48 hr
Aug 12, 7:31 AM CDTSpecial Weather StatementLIXSaint Tammany29 min
Aug 12, 7:33 AM CDTSpecial Marine WarningLIX57 min
Aug 12, 7:37 AM CDTSpecial Marine WarningLIX38 min
Aug 12, 8:18 AM CDTSpecial Weather StatementLIXEast Baton Rouge, West Baton Rouge57 min
Aug 12, 8:19 AM CDTSpecial Weather StatementLIXWest Feliciana26 min
Aug 12, 9:05 AM CDTAreal Flood AdvisoryLIXAscension, Assumption, Iberville, Jefferson, Lafourche, Orleans and 8 more3 hr
Aug 12, 9:14 AM CDTFlash Flood Warning EmergencyLIXSaint Helena, Tangipahoa3 hr
Aug 12, 9:29 AM CDTSpecial Weather StatementLIXWest Feliciana61 min
Aug 12, 9:30 AM CDTRiver Flood WarningLIXEast Baton Rouge53 hr
Aug 12, 9:30 AM CDTRiver Flood WarningLIXAscension, Livingston8 days
Aug 12, 9:36 AM CDTRiver Flood WarningLIXSaint Tammany5 days
Aug 12, 10:05 AM CDTFlash Flood Warning EmergencyLIXEast Baton Rouge, East Feliciana, Pointe Coupee, West Feliciana3 hr
Aug 12, 10:06 AM CDTRiver Flood WarningLIXTangipahoa55 hr
Aug 12, 10:23 AM CDTSpecial Weather StatementLIXPointe Coupee, West Feliciana67 min
Aug 12, 10:42 AM CDTFlash Flood Warning EmergencyLIXEast Baton Rouge, East Feliciana, Saint Helena, West Feliciana3 hr
Aug 12, 10:53 AM CDTRiver Flood WarningLIXTangipahoa3 days
Aug 12, 11:01 AM CDTSpecial Marine WarningLIX59 min
Aug 12, 11:05 AM CDTSpecial Marine WarningLIX55 min
Aug 12, 11:23 AM CDTSpecial Weather StatementLIXPointe Coupee67 min
Aug 12, 11:25 AM CDTRiver Flood WarningLIXSaint Tammany51 hr
Aug 12, 11:25 AM CDTRiver Flood WarningLIXSaint Tammany71 hr
Aug 12, 11:34 AM CDTSmall Craft AdvisoryLIX10 hr
Aug 12, 12:05 PM CDTSpecial Marine WarningLIX55 min
Aug 12, 12:09 PM CDTFlash Flood Warning EmergencyLIXSaint Helena, Tangipahoa3 hr
Aug 12, 12:31 PM CDTSpecial Weather StatementLIXPointe Coupee59 min
Aug 12, 12:57 PM CDTFlash Flood WarningLIXAscension, East Baton Rouge, East Feliciana, Iberville, Livingston, Pointe Coupee and 5 more6 hr
Aug 12, 1:21 PM CDTFlash Flood Warning EmergencyLIXEast Baton Rouge, East Feliciana, Saint Helena, West Feliciana114 min

Nearby

Flash Flood Warnings in Louisiana, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.